# SDR TSAA0153012

- Difficulty date: February 9, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C3372247
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IDENTIFIED CRACK AT BS 727, STRINGER 18L UPPER CHORD BY UTILIZING HFEC METHOD.  (M)
